# SDR FDEA201308282054

- Difficulty date: August 28, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51319
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377.7-418 LBL 24.75 SEAT TRACK CROWN SUPPORT FOUND CORRODED AND CHAFED AT UPPER SURFACE.  SEAT TRACK REMOVED AND REPLACED IAW DWG 141N5131 SHT.4 REV.D AND INSTALLED IAW DWG 141N5130 SHT.4 REV.B. REPAIR IS MAJOR.
